Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 8, NWS Austin/San Antonio, TX

March 2, 200833 counties in Texas

NWS Austin/San Antonio, TX issued this wind advisory at Mar 2, 2008, 3:48 PM CST for 33 counties in Texas. It took effect at Mar 3, 2008, 5:25 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2008, 3:48 PM CST (21:48 UTC)
In effect from
Mar 3, 2008, 5:25 AM CST
Expired
Mar 3, 2008, 8:00 PM CST
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2008-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2008-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
447 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEWX 022148
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
348 PM CST SUN MAR 2 2008

...GUSTY NORTH WINDS ARE EXPECTED MONDAY...

.A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE REGION MONDAY
MORNING. GUSTY NORTH WINDS ARE EXPECTED BEHIND THE FRONT AS 
STRONG HIGH PRESSURE BUILDS SOUTH. NORTH WINDS OF 25 TO 35 MPH
WITH GUSTS TO 40 MPH ARE EXPECTED FROM LATE MONDAY MORNING INTO
MONDAY EVENING.

TXZ171>173-183>194-202>209-217>225-228-031000-
/O.NEW.KEWX.WI.Y.0008.080303T1700Z-080304T0100Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
348 PM CST SUN MAR 2 2008

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST MONDAY.

STRONG AND GUSTY NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH 
ARE EXPECTED FROM LATE MORNING MONDAY INTO MONDAY EVENING. AFTER
SUNSET WINDS WILL DIMINISH TO 10 TO 20 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR
THOSE DRIVING HIGH PROFILE VEHICLES...ESPECIALLY ALONG EAST-WEST
ORIENTED ROADWAYS. USE EXTRA CAUTION WHEN TRAVELING ON MONDAY.

$$
2 follow-up statements
000 
WWUS74 KEWX 031133
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 AM CST MON MAR 3 2008

...STRONG GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED TODAY...

.A COLD FRONT WILL MOVE SOUTH ACROSS SOUTH CENTRAL TEXAS THIS
MORNING. STRONG AND GUSTY WINDS ARE EXPECTED BEHIND THIS FRONT AS
HIGH PRESSURE BUILDS INTO THE AREA. NORTH TO NORTHWEST WINDS OF
20 TO 35 MPH WITH GUSTS UP TO AROUND 45 MPH ARE EXPECTED TODAY
INTO THIS EVENING.

TXZ171>173-183>194-202>209-217>225-228-032200-
/O.EXT.KEWX.WI.Y.0008.080303T1125Z-080304T0200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
533 AM CST MON MAR 3 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. 

NORTH TO NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO AROUND
45 MPH ARE EXPECTED TODAY INTO THIS EVENING. WINDS WILL DECREASE
LATE THIS EVENING TO LESS THAN 15 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR THOSE
DRIVING HIGH PROFILE VEHICLES...ESPECIALLY ALONG EAST-WEST
ORIENTED ROADWAYS. USE EXTRA CAUTION WHEN TRAVELING ON MONDAY.

$$
000 
WWUS74 KEWX 032021
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 PM CST MON MAR 3 2008

...A HIGH WIND WARNING HAS BEEN ISSUED FOR VAL VERDE COUNTY UNTIL
8 PM CST...

...A WIND ADVISORY REMAINS IN EFFECT FOR THE REST OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY UNTIL 8 PM CST THIS EVENING... 

.A VERY STRONG COLD FRONT HAS PUSHED THROUGH SOUTH CENTRAL TEXAS
TODAY. STRONG AND GUSTY WINDS HAVE INCREASED BEHIND THIS COLD FRONT
AS HIGH PRESSURE BUILDS INTO THE AREA. NORTH TO NORTHWEST WINDS
OF 25 TO 35 MPH WITH GUSTS UP TO 40 TO 45 MPH WILL CONTINUE ACROSS
MUCH OF THE AREA THROUGH AROUND 8 PM. WINDS OVER VAL VERDE COUNTY
WILL BLOW AT 35 TO 45 MPH WITH GUSTS TO 55 MPH AND THEREFORE A HIGH
WARNING HAS BEEN ISSUED FOR VAL VERDE COUNTY.

TXZ183-040200-
/O.UPG.KEWX.WI.Y.0008.000000T0000Z-080304T0200Z/
/O.NEW.KEWX.HW.W.0001.080303T2021Z-080304T0200Z/
VAL VERDE-
INCLUDING THE CITY OF...DEL RIO
221 PM CST MON MAR 3 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT.

NORTH TO NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO AROUND
55 MPH ARE EXPECTED INTO THIS EVENING. WINDS WILL DECREASE LATER
THIS EVENING TO LESS THAN 15 MPH BY AROUND MIDNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH FOR ONE
HOUR WITH GUSTS OF 58 MPH OR MORE CAN BE EXPECTED WHICH WILL LEAD
TO PROPERTY DAMAGE.

$$

TXZ171>173-184>194-202>209-217>225-228-040200-
/O.CON.KEWX.WI.Y.0008.000000T0000Z-080304T0200Z/
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
221 PM CST MON MAR 3 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO AROUND
45 MPH WILL CONTINUE INTO THIS EVENING. WINDS WILL DECREASE LATE
THIS EVENING TO LESS THAN 15 MPH BY AROUND MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR THOSE
DRIVING HIGH PROFILE VEHICLES...ESPECIALLY ALONG EAST-WEST
ORIENTED ROADWAYS. USE EXTRA CAUTION WHEN TRAVELING ON MONDAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Mar 2, 11:46 AM CST, 4 hours 2 minutes earlier.

Area forecast discussion, Mar 2, 11:46 AM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1146 AM CST SUN MAR 2 2008

.AVIATION...
LOW PRESSURE DEEPENING ACROSS THE SOUTHERN PLAINS WILL ALLOW S-SE
WINDS 15 TO 25 KTS WITH GUSTS TO NEAR 30 KTS THIS AFTERNOON AND
INTO THE OVERNIGHT HOURS. STRONG LOW LEVEL JET WILL MAINTAIN
MOISTURE TRANSPORT ACROSS THE REGION. MVFR CIGS WILL BECOME VFR
AFTER 20Z. CIGS WILL RAPIDLY FALL BACK TO MVFR AFTER 03Z AND
CONTINUE THROUGH 18Z MONDAY. DRY LINE/PRE FRONTAL TROF EXPECTED TO
MOVE ACROSS THE AREA BETWEEN 09Z-12Z SHIFTING WINDS TO THE W-NW AT
15 TO 20 KTS WITH GUSTS TO 25 KTS. BETWEEN 13Z-16Z STRONG COLD
FRONT WILL MOVE ACROSS THE AREA WITH NW WINDS INCREASING TO 20 TO
30 KTS WITH GUSTS NEAR 35 KTS AFTER 16Z. EXPECT SOME SHRA/TSRA
ALONG AND AHEAD OF COLD MOST LIKELY BETWEEN 12Z TO 16Z AND MAINLY
OVER NORTHEAST AND EAST PORTIONS OF THE AREA. WITH UNCERTAINTY IN
LOCATION AND TIMING HAVE LEFT OUT OF TAFS EXCEPT AT KAUS.

&&

.PREV DISCUSSION... /ISSUED 905 AM CST SUN MAR 2 2008/

UPDATE...
MADE QUICK UPDATE TO INCREASE WINDS TODAY MORE IN THE 15 TO 25 MPH
RANGE...BUT BELOW WIND ADVISORY CRITERIA. ALSO REMOVED THE MORNING
RAIN CHANCES. OTHERWISE THE MOSTLY CLOUDY AND BREEZY FORECAST
LOOKS GOOD FOR TODAY AND NO OTHER CHANGES PLANNED AT THIS TIME.
WILL LIKELY ISSUE A RED FLAG WARNING/WIND ADVISORY FOR MUCH/ALL
OF THE AREA ON THIS AFTERNOONS PACKAGE FOR MONDAY.

PREV DISCUSSION... /ISSUED 606 AM CST SUN MAR 2 2008/

AVIATION...
DEEPENING LOW PRESSURE IN THE SOUTHERN PLAINS AND LOWER LEVEL WIND
PROFILES SUGGEST S TO SE WINDS 5 TO 15 KTS WILL INCREASE TO 15 TO
25 KTS WITH GUSTS TO AROUND 30 KTS BY NOON AND PERSIST THROUGH
TONIGHT, ALTHOUGH AT A SLIGHTLY LOWER SPEED. EXCEPT DRY LINE WILL
MOVE INTO WESTERN HILL COUNTRY AND RIO GRANDE PLAINS LATE TONIGHT
AFTER 09Z SHIFTING WINDS TO NW AT 15 TO 25 KTS. JUST BEYOND THIS
FORECAST, A STRONG COLD FRONT WILL MOVE ACROSS MONDAY MORNING
BRINGING NW WINDS OF 20 TO 30 KTS WITH GUSTS TO 40 KTS. MVFR/LCL
IFR CIGS WILL LIFT TO VFR CIGS BY NOON. EXCEPT CLOUDS WILL BECOME
SCT OVER THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS THIS
AFTERNOON, THEN MVFR CIGS WILL REDEVELOP ELSEWHERE THIS EVENING.
THERE IS A SLIGHT CHANCE OF SHRA/TSRA AS A WEAKENING UPPER
DISTURBANCE CROSSES THE AREA. CHANCES OF SHRA/TSRA WILL INCREASE
TOWARD 12Z JUST AHEAD OF THE COLD FRONT AND DRY LINE. HOWEVER, DUE
TO UNCERTAINTY ON TIMING, WILL LEAVE THEM OUT OF TAFS.

PREV DISCUSSION... /ISSUED 345 AM CST SUN MAR 2 2008/

DISCUSSION...
ONCE AGAIN EARLY THIS MORNING LOW CLOUDS HAVE OVERSPREAD SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY. ANOTHER WARM AND HUMID DAY IS ON TAP WITH
A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS DEVELOPING IN THE HEAT
OF THE AFTERNOON.

THE MAIN WEATHER EVENT IS NOW EXPECTED MONDAY MORNING. SUBSEQUENT MODEL
RUNS CONTINUE TO TREND TO A SLOWER MOVEMENT OF THE UPPER TROF CURRENTLY
DIVING SOUTHEAST ACROSS THE INTER MOUNTAIN WEST. THIS TREND WILL RESULT
IN THE COLD FRONT AND ASSOCIATED LINEAR MCS MOVING INTO THE HILL COUNTRY
AND EDWARDS PLATEAU AFTER 09Z. THE COLD FRONT AND ASSOCIATED CONVECTION
WILL CLEAR OUR EASTERN COUNTIES MONDAY AFTERNOON...IF NOT SOONER. SPC
STILL HAS OUR NORTHEAST COUNTIES IN THE SLIGHT RISK AREA MONDAY MORNING
IN THE VICINITY OF THE INTERSECTION OF THE COLD FRONT AND DRY LINE.
SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. POST
FRONTAL WINDS ON MONDAY WILL BE NORTHWEST AT 25 TO 35 MPH. A WIND
ADVISORY WILL BE REQUIRED FOR ALL OF SOUTH CENTRAL TEXAS ON MONDAY.

VERY LOW DEWPOINTS...CLEAR SKIES AND DIMINISHING WINDS WILL RESULT IN
A COLD START TO TUESDAY MORNING. A WIDESPREAD FREEZE WILL OCCUR ACROSS
THE HILL COUNTRY AND EDWARDS PLATEAU.

THE NEXT WEATHER SYSTEM IS EXPECTED TO IMPACT SOUTH CENTRAL TEXAS THURSDAY
AND FRIDAY. ANOTHER COLD FRONT WILL MOVE SOUTHWARD ACROSS THE REGION
ON THURSDAY. MODEL SOLUTIONS DIFFER ON THE STRENGTH AND EVOLUTION OF
THE UPPER LEVEL TROF AND THE ASSOCIATED AMOUNT OF PCPN. THE GFS IS
BY FAR THE STRONGEST AND WETTEST. WE ARE NOT FULLY CONVINCED OF THIS
SOLUTION GIVEN THE DRASTIC CHANGE FROM 24HRS AGO...BUT WILL BLEND
WITH AREA WFOS...OF WHICH SOME ARE USING THE WETTER SOLUTION.

WITH THE PASSAGE OF THE UPPER LEVEL TROF...DRIER AND COOLER WEATHER
IS EXPECTED FOR THE UPCOMING WEEKEND.

FIRE WEATHER...
WE WILL CONTINUE WITH THE CURRENT CONFIGURATION AND TIMING OF THE
FIRE WEATHER WATCH. HOWEVER LATER SHIFTS MAY EXPAND THE WATCH AREA
EASTWARD BASED ON THE MOST RECENT DAY 2 FIRE WEATHER OUTLOOK
ISSUED BY SPC.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              76  59  60  34  67 /  20  50  40  10   0
AUSTIN BERGSTROM INTL AIRPORT  76  60  61  32  65 /  20  50  40  10   0
DEL RIO INTL AIRPORT           82  50  56  35  71 /  10  20  10   0   0
SAN ANTONIO INTL AIRPORT       78  58  60  32  70 /  20  40  30  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
THE FOLLOWING COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...
REAL...UVALDE...VAL VERDE...ZAVALA.

&&

01/10
Hazardous weather outlook, Mar 2, 5:01 AM CST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
501 AM CST SUN MAR 2 2008

TXZ171>173-183>194-202>209-217>225-228-031115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
501 AM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT EAST
OF A ROCKSPRINGS TO SAN ANTONIO TO CUERO LINE. DAMAGING WINDS AND
LARGE HAIL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY MORNING EAST
OF A BURNET TO SAN ANTONIO TO KENEDY LINE. DAMAGING WINDS AND LARGE
HAIL WILL BE THE MAIN THREATS.

A WIND ADVISORY WILL BE REQUIRED ON MONDAY FOR ALL OF THE AREA DUE
TO STRONG NORTHWESTERLY WINDS.

A FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM TO 7 PM ON MONDAY
ALONG AND WEST OF A ROCKSPRINGS TO LEAKEY TO SABINAL TO CATARINA
LINE. IN ADDITION TO THE STRONG NORTHWESTERLY WINDS...LOW RELATIVE
HUMIDITIES CAN BE EXPECTED. THIS MAY HAVE TO EXTENDED EASTWARD TO
INCLUDE THE SAN ANTONIO AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT INTO MONDAY
MORNING.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:18 PM CSTRed Flag WarningEWXAtascosa, Bandera, Bexar, DeWitt, Dimmit, Edwards and 10 more27 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.